Banach spaces which are uniformly non-square over blocks and related properties

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)991-1004
Number of pages14
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7
StatePublished - Dec 31 1998
Externally publishedYes


  • Alternate signs Banach-Saks property
  • Schauder finite dimensional decomposition
  • Spreading model
  • Uniformly convex spaces
  • Weak Banach-Saks property

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this